A new family of SU(2) symmetric integrable sigma models

Research output: Contribution to journalArticle

46 Citations (Scopus)


Local Lagrangians are derived for a class of SU(2) invariant sigma models admitting two commuting Kac-Moody algebras at the level of Poisson brackets. The one-loop renormalizability of these models is established. Some hueristic arguments are presented in favour of their quantum integrability.

Original languageEnglish
Pages (from-to)403-408
Number of pages6
JournalPhysics Letters B
Issue number3-4
Publication statusPublished - Apr 7 1994


ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this